# SDR KCSA202512121243

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 109,500 hours, 18,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT ACCOMPLISHED A HFEC OPEN INSPECTION ON TENSION TIE STA 1180 L/H SIDE FOUND 3 EA FASTENER HOLE WITH DEFECT INDICATION
